Tooth-size discrepancy in mandibular prognathism

Thomas P. Sperry, Frank W. Worms, Robert J. Isaacson, T. Michael Speidel

Research output: Contribution to journalArticle

46 Scopus citations
Original languageEnglish (US)
Pages (from-to)183-190
Number of pages8
JournalAmerican Journal of Orthodontics
Volume72
Issue number2
DOIs
StatePublished - Aug 1977

Cite this

Sperry, T. P., Worms, F. W., Isaacson, R. J., & Speidel, T. M. (1977). Tooth-size discrepancy in mandibular prognathism. American Journal of Orthodontics, 72(2), 183-190. https://doi.org/10.1016/0002-9416(77)90059-8